Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 66, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 29, 2013, 5:31 PM MDT for Kiowa County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2013, 5:31 PM MDT (23:31 UTC)
- Expired
- Jun 29, 2013, 6:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -400 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS55 KPUB 292331
SVRPUB
COC061-300015-
/O.NEW.KPUB.SV.W.0066.130629T2331Z-130630T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT SAT JUN 29 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 615 PM MDT
* AT 530 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF WILD HORSE POINT...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3838 10301 3827 10314 3827 10341 3841 10350
3853 10350 3853 10343
TIME...MOT...LOC 2331Z 306DEG 24KT 3848 10342
HAIL...1.00IN
WIND...60MPH
$$
HODANISH3 follow-up statements
435
WWUS55 KPUB 292343
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT SAT JUN 29 2013
COC061-300015-
/O.CON.KPUB.SV.W.0066.000000T0000Z-130630T0015Z/
KIOWA CO-
543 PM MDT SAT JUN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIOWA COUNTY UNTIL 615 PM MDT...
AT 539 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF ARLINGTON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARLINGTON.
THIS STORM IS EXPECTED TO MERGE WITH ANOTHER SEVERE STORM IN CENTRAL
KIOWA COUNTY. THIS MERGER WILL LIKELY OCCUR AROUND 550 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3838 10301 3827 10314 3827 10341 3841 10350
3846 10344 3850 10336
TIME...MOT...LOC 2341Z 306DEG 24KT 3842 10337
HAIL...1.00IN
WIND...60MPH
$$
HODANISH551
WWUS55 KPUB 292357
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT SAT JUN 29 2013
COC061-300015-
/O.CON.KPUB.SV.W.0066.000000T0000Z-130630T0015Z/
KIOWA CO-
557 PM MDT SAT JUN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIOWA COUNTY UNTIL 615 PM MDT...
AT 553 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARLINGTON...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN KIOWA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3835 10346 3842 10336 3846 10323 3838 10301
3827 10314 3827 10341
TIME...MOT...LOC 2357Z 306DEG 24KT 3834 10322
HAIL...1.00IN
WIND...60MPH
$$
HODANISH990
WWUS55 KPUB 300013
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT SAT JUN 29 2013
COC061-300023-
/O.EXP.KPUB.SV.W.0066.000000T0000Z-130630T0015Z/
KIOWA CO-
613 PM MDT SAT JUN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA COUNTY WILL
EXPIRE AT 615 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3835 10346 3842 10336 3846 10323 3838 10301
3827 10314 3827 10341
TIME...MOT...LOC 0013Z 306DEG 24KT 3828 10311
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:06 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 29, 3:06 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT SAT JUN 29 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 302 PM MDT SAT JUN 29 2013 ...SEVERE WEATHER POSSIBLE ALONG WITH FLASH FLOODING... MAIN CONCERN REST OF TODAY AND TOMORROW WILL BE FLASH FLOODING OVER THE MULTITUDE OF BURN SCARS OVER THE REGION ALONG WITH SEVERE HAILERS. NORTHWEST FLOW WILL REMAIN OVER THE REGION DURING THE NEXT 24 HOURS WEAK SHORT WAVES IN THE FLOW ALONG WITH 1000-1500 J/KG AND FAVORABLE SHEAR WILL ALLOW FOR STRONG TO SEVERE THUNDERSTORMS TO MOVE SOUTH-SOUTHEAST DOWN THE SOUTHERN MOUNTAINS AND I-25 CORRIDOR REGION. MAIN SEVERE THREAT WILL BE HAIL UP TO THE SIZE OF GOLF BALLS. ADDITIONALLY...FOR TOMORROW...THERE WILL BE A BIT MORE SUPPORT ALOFT AS A STRONGER SHORT WAVE WILL BE MOVING THROUGH AND THIS MAY INCREASE THE SEVERE THREAT. STORMS ARE FORECAST TO BE MOVING AT A MODEST CLIP THE DURING THIS FCST PERIOD SO HIGH RISK FLASH FLOODING IS NOT LIKELY ATTM. HOWEVER...ANY TRAINING CELLS OR A LARGE THUNDERSTORM OVER ANY OF THE BURN SCARS WILL HAVE THE POTENTIAL TO CAUSE FLASH FLOODING. ADDITIONALLY...BETTER MOISTURE WILL LIKELY MAKE IT INTO THE SAN JUANS TOMORROW...INCREASING THE THREAT OVER THE WEST FORK COMPLEX. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 302 PM MDT SAT JUN 29 2013 SUNDAY NIGHT-WEDNESDAY NIGHT...NO BIG CHANGES TO CURRENT FORECAST INTO THE MIDDLE OF THE WORK WEEK AS A HIGH AMPLITUDE UPPER LEVEL RIDGE REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST THROUGH THE GREAT BASIN AND INTERMOUNTAIN WEST WITH A BROAD UPPER TROUGH MEANDERING ACROSS THE CENTRAL CONUS. THIS KEEPS MODERATE NORTHERLY FLOW ALOFT AND MOIST EASTERLY UPSLOPE IN PLACE ACROSS THE STATE AS SFC HIGH PRESSURE BUILDS ACROSS THE HIGH PLAINS STATES. MODELS CONTINUE TO INDICATE OCCASIONAL MINOR DISTUBANCES WITHIN THE FLOW ALOFT HELPING TO SUPPORT DAILY SCATTERED SHOWERS AND THUNDERSTORMS...WITH THE BEST COVERAGE ACROSS THE HIGHER TERRAIN. MODEL SOUNDINGS INDICATING PWATS BETWEEN 1/2 TO 1 INCH ACROSS THE AREA SUPPORTING LOCALIZED HEAVY RAIN...THOUGH WITH THE MODERATE NORTHERLY FLOW ALOFT...FLASH FLOODING LOOKS TO BE LIMITED TO AREAS WITH VEGETATION LOSS AND HYDROPHOBIC SOILS CAUSED BY RECENT AND OLDER BURN SCARS. MODEL SOUNDINGS ALSO INDICATING ENOUGH SHEAR AND CAPE TO SUPPORT A FEW STRONGER STORMS PRODUCING GENERALLY SMALL HAIL UP TO 3/4 OF AND INCH DIAMETER AND GUSTY WINDS UP TO 50 MPH. WITH THE CONVECTIVE CLOUD COVER AND COOL UPSLOPE FLOW...TEMPERATURES LOOK TO REMAIN BELOW SEASONAL AVERAGES THROUGH THE PERIOD. THURSDAY-SATURDAY...LATEST MODELS CONTINUE TO INDICATE A SLOW WARMING AND DRYING TREND ACROSS THE AREA AS THE HIGH AMPLITUDE RIDGE ACROSS THE GREAT BASIN FLATTENS AND STARTS TO MOVE BACK EAST AS EASTERN PACIFIC ENERGY MOVES ACROSS THE PAC NORTHWEST AND NORTHERN TIER OF STATES. STILL ENOUGH MOISTURE ACROSS THE AREA FOR ISOLATED TO SCATTERED DIURNAL CONVECTION EACH DAY. CONVECTION SLOWLY TRANSITIONS TO MORE HIGH BASED...LESSENING THE HEAVY RAIN POTENTIAL...THOUGH INCREASING THE CHANCES OF MORE FIRES WITH DRY LIGHTNING. WARMING ALOFT UNDER THE BUILDING RIDGE WILL ALLOW FOR TEMPERATURES TO WARM BACK TO AT AND SLIGHTLY ABOVE SEASONAL AVERAGES INTO THE UPCOMING WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 302 PM MDT SAT JUN 29 2013 MAIN CONCERN THIS AFTERNOON AND TOMORROW AFTERNOON WILL BE CONVECTION MOVING OVER ALL 3 TAF SITES...KCOS...KPUB AND KALS. BEST CHANCE FOR STRONG TO SEVERE CONVECTION...INCLUDING LARGE HAIL...WILL BE OVER KCOS THIS AFTERNOON AND TOMORROW AFTERNOON. OTHERWISE...ANTICIPATE VFR CONDITIONS AT ALL 3 TAF SITES. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, Jun 29, 11:00 AM MDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1100 AM MDT SAT JUN 29 2013 COZ058>089-093>099-301700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1100 AM MDT SAT JUN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL WHICH COULD CAUSE FLASH FLOODING ON THE BURN SCARS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE BURN SCARS PARTICULARLY AT RISK WILL BE THOSE ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS...INCLUDING WALDO...BLACK FOREST...EAST PEAK...AND THE ROYAL GORGE BURN SCARS. THE WEST FORK BURN SCAR COULD ALSO BE THREATENED AS DEEPENING EASTERLY FLOW PUSHES LOW LEVEL MOISTURE WESTWARD INTO THE VALLEYS AND INTERIOR MOUNTAINS. A FEW SEVERE THUNDERSTORMS ARE LIKELY TODAY OVER THE MOUNTAINS ADJACENT TO THE PLAINS...AND THE I-25 CORRIDOR REGION. THE PRIMARY THREAT WILL BE LARGE HAIL UP TO THE SIZE OF GOLF BALLS. WIND GUSTS TO 65 MPH WILL ALSO BE POSSIBLE. OTHERWISE...SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE TODAY OVER ALL THE MOUNTAINS AND THE I-25 CORRIDOR REGION. THUNDERSTORMS WILL BE MUCH MORE ISOLATED OVER THE FAR EASTERN PLAINS. WIND GUSTS TO 45 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THESE STORMS. ALL STORMS TODAY WILL BE CAPABLE OF DEADLY CLOUD TO GROUND LIGHTNING ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED SUNDAY AND MONDAY ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO...PARTICULARLY ACROSS THE MOUNTAINS...VALLEYS AND ADJACENT PLAINS. A FEW STORMS COULD BECOME STRONG...PRODUCING SMALL HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS TO AROUND 45 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. OF GREATER CONCERN WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WHICH COULD CAUSE FLASH FLOODING ON THE BURN SCARS. THE BURN SCARS PARTICULARLY AT RISK WILL BE THOSE ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS...INCLUDING WALDO...BLACK FOREST...EAST PEAK...AND THE ROYAL GORGE BURN SCARS. THE WEST FORK BURN SCAR COULD ALSO BE THREATENED AS DEEPENING EASTERLY FLOW PUSHES LOW LEVEL MOISTURE WESTWARD INTO THE VALLEYS AND INTERIOR MOUNTAINS. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR TUESDAY THROUGH FRIDAY. THE MAIN THREAT WILL CONTINUE TO BE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL. WITH THE INCREASED POTENTIAL FOR THUNDERSTORMS THROUGH THE HOLIDAY WEEK...THOSE WITH ACTIVITIES IN AND NEAR THE BURN SCARS SHOULD REMAIN VIGILANT FOR THE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. MAKE SURE YOU HAVE A PLAN OF ACTION SHOULD HEAVY RAIN OCCUR OR A FLASH FLOOD WARNING IS ISSUED. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE EASTERN COLORADO PLAINS. HODANISH
In the hours before
Special weather statement, Jun 29, 3:48 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 348 PM MDT SAT JUN 29 2013 COZ070>073-292245- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SOUTHERN SAN LUIS VALLEY- 348 PM MDT SAT JUN 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO... NORTH CENTRAL COSTILLA COUNTY IN SOUTH CENTRAL COLORADO... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SAN LUIS LAKE...OR 14 MILES NORTHEAST OF ALAMOSA...WHICH WAS MOVING TOWARD THE SOUTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... AREAS EAST OF ALAMOSA TO BLANCA PEAK. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 55 MPH...BLOWING DUST AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 29, 4:11 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 411 PM MDT SAT JUN 29 2013 COZ095-096-292345- EASTERN KIOWA COUNTY-WESTERN KIOWA COUNTY- 411 PM MDT SAT JUN 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF BOYERO...OR 45 MILES SOUTHEAST OF LIMON...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL KIOWA COUNTY...AFTER ABOUT 445 PM MDT. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 29, 4:12 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT SAT JUN 29 2013 COZ084-292315- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- INCLUDING THE CITIES OF...BLACK FOREST...AIR FORCE ACADEMY 412 PM MDT SAT JUN 29 2013 THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INTENSIFY OVER NORTHEAST EL PASO COUNTY THROUGH 430 PM. ONE OR TWO OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND WIND GUSTS TO 60 MPH. THE BEST CHANCE OF STORMS WILL GENERALLY BE EAST OF A LINE FROM PEYTON TO TRUCKTON. ONCE THE STORMS DEVELOP THEY WILL MOVE SOUTH TO SOUTHEAST AT 20 MPH.
Special weather statement, Jun 29, 4:37 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 437 PM MDT SAT JUN 29 2013 COZ085-292300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- 437 PM MDT SAT JUN 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...SOUTHEASTERN COLORADO SPRINGS. AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EXTREME SOUTHEASTERN COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... SCHRIEVER AFB. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 29, 4:58 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 458 PM MDT SAT JUN 29 2013 COZ084-085-292330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 458 PM MDT SAT JUN 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ELLICOTT...OR 25 MILES EAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... TRUCKTON. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 29, 5:24 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 524 PM MDT SAT JUN 29 2013 COZ089-095-097-300000- CROWLEY COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 524 PM MDT SAT JUN 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL BENT COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO... SOUTHWESTERN KIOWA COUNTY IN SOUTHEAST COLORADO... AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WILD HORSE POINT...OR 38 MILES NORTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... ARLINGTON. HASWELL. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jun 28, 8:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| Jun 28, 8:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 29, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 46 min |
| Jun 29, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 62 min |
| Jun 29, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.